# SDR HALA0600565

- Difficulty date: July 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Condition: Punctured
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD T/R ACOUSTIC PANEL HAS 2 PUNCTURES 5 INCHES FROM T/E 5 O`CLOCK POSITION.  REPAIRED NR 1 ENGINE INBOARD T/R ACOUSTIC PANEL 2 PUNCTURED AREA 5 INCHES T/E 5 O`CLOCK POSITION IAW SRM 54-00-01-2R1.
